Translator Disclaimer
November 2009 The packing measure of the range of Super-Brownian motion
Thomas Duquesne
Ann. Probab. 37(6): 2431-2458 (November 2009). DOI: 10.1214/09-AOP468

Abstract

We prove that the total range of Super-Brownian motion with quadratic branching mechanism has an exact packing measure with respect to the gauge function g(r)=r4(log log 1/r)−3 in super-critical dimensions d≥5. More precisely, we prove that the total occupation measure of Super-Brownian motion is equal to the g-packing measure restricted to its range, up to a deterministic multiplicative constant that only depends on space dimension d.

Citation

Download Citation

Thomas Duquesne. "The packing measure of the range of Super-Brownian motion." Ann. Probab. 37 (6) 2431 - 2458, November 2009. https://doi.org/10.1214/09-AOP468

Information

Published: November 2009
First available in Project Euclid: 16 November 2009

zbMATH: 1191.60096
MathSciNet: MR2573563
Digital Object Identifier: 10.1214/09-AOP468

Subjects:
Primary: 60G57, 60J80
Secondary: 28A78

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.37 • No. 6 • November 2009
Back to Top